The pill

By Rmma Latest Activity May 27, 2015 at 2:39 pm Views 4,762 Replies 2

Rmma

Hello :-) new to this site! This if one for the girlies..Got diagnosed in July last year and have been on Aza tablets for a few months, and for the first two month it's messed up my periods, just wondering if anyone has had any problems whilst being on the pill and Aza at the same time? Thanks x

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (2 replies)

Add your reply Reply Down
  • Tammy2trueblue
    Tammy2trueblue June 8, 2015 at 9:03 pm   

    I don't take Aza, but just being sick can mess up your periods. I didn't have periods for over a year when I was very sick (with Crohns) and thin, and we just assumed I reached menopause early, but after I started doing better and put on some some weight, I finally started having them again. The Gyn explained that I didn't have the nutrition to create them when I was at my worse. I still don't have normal periods but at least a get them now. Not sure if this helps, but you know your body best, so if you feel it's the medication Aza, it probably is, just letting you know my experience.

  • Rmma
    Rmma June 9, 2015 at 4:18 pm   

    Aw brill thankyou very much! I haven't seen to have any other problems with it againt thank god, I think maybe it was just started aza aswell as being on pentasa and steroids in a flare up just messed it up a little!

Hide the Social Toolbar Show the Social Toolbar